# SDR 05FDEA00482

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR SKIN BETWEEN STA 1139-1119 LT 25 CRACKED.  CRACKED AREA BLENDED AS PER SRM 51-21-01 VOL2 WITH NO FURTHER CRACK AND FOUND WITHIN LIMIT AS PER SRM 53-20-00 FIG 6 VOL 1.
